Periodic lattices in Minkowski space

Research output: Contribution to journalArticlepeer-review

1 Scopus citations

Abstract

We describe a set of periodic lattices in (1+1)-dimensional Minkowski space, where each lattice has an associated symmetry group consisting of inhomogeneous Lorentz transformations that map the lattice onto itself. Our results show how ideas of crystal structure in Euclidean space generalize to Minkowski space and provide an example that illustrates basic concepts of spacetime symmetry.

Original languageEnglish (US)
Pages (from-to)1379-1383
Number of pages5
JournalAmerican Journal of Physics
Volume78
Issue number12
DOIs
StatePublished - 2010
Externally publishedYes

All Science Journal Classification (ASJC) codes

  • Physics and Astronomy(all)

Fingerprint Dive into the research topics of 'Periodic lattices in Minkowski space'. Together they form a unique fingerprint.

Cite this